Indian Journal of Dental Research

REVIEW ARTICLE
Year
: 2010  |  Volume : 21  |  Issue : 4  |  Page : 568--574

Genetic polymorphisms in periodontal diseases: An overview


R Vijayalakshmi, A Geetha, T Ramakrishnan, Pamela Emmadi 
 Department of Periodontics, Meenakshi Ammal Dental College and Hospital, Maduravoyal, Chennai, India

Correspondence Address:
R Vijayalakshmi
Department of Periodontics, Meenakshi Ammal Dental College and Hospital, Maduravoyal, Chennai
India

Periodontitis is a multi-factorial disease; several risk and susceptibility factors are proposed in its natural history. Genetics is considered a susceptibility factor in relation to periodontitis. This article is a nonsystematic review of literature and focuses on the role of genetic polymorphisms in periodontal diseases.


How to cite this article:
Vijayalakshmi R, Geetha A, Ramakrishnan T, Emmadi P. Genetic polymorphisms in periodontal diseases: An overview.Indian J Dent Res 2010;21:568-574


How to cite this URL:
Vijayalakshmi R, Geetha A, Ramakrishnan T, Emmadi P. Genetic polymorphisms in periodontal diseases: An overview. Indian J Dent Res [serial online] 2010 [cited 2022 Jul 1 ];21:568-574
Available from: https://www.ijdr.in/article.asp?issn=0970-9290;year=2010;volume=21;issue=4;spage=568;epage=574;aulast=Vijayalakshmi;type=0